MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-VENTRICULAR RESERVOIR SIDE INLET CONNECTOR, 18 MM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-VENTRICULAR RESERVOIR SIDE INLET CONNECTOR, 18 MM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 44102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was unavailable for return.Therefore, an evaluation of the device performance was not possible.A review of the manufacturing records showed no anomalies.All valves are 100% tested at the time of manufacture.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that during pre-operative preparation, the device was primed, but water leaked from the reservoir.According to the report, since a device malfunction occurred, the device was never implanted and was discarded in the hospital.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF-VENTRICULAR RESERVOIR SIDE INLET CONNECTOR, 18 MM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6531871
Report Number2021898-2017-00236
Device Sequence Number19029697
Product Code JXG
UDI-Device Identifier00643169466777
UDI-Public00643169466777
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K833822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number44102
Device Lot NumberE09783
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by Manufacturer03/29/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1